RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2000, Volume 228, Pages 168–195 (Mi tm499)  

This article is cited in 6 scientific papers (total in 6 papers)

Global Solutions in Gravity. Lorentzian Signature

M. O. Katanaev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: A constructive method of conformal blocks is developed for the construction of global solutions for two-dimensional metrics having one Killing vector. The method is proved to yield a smooth universal covering space with a smooth pseudo-Riemannian metric. The Schwarzschild, Reisner–Nordström solutions, extremal black hole, dilaton black hole, and constant curvature surfaces are considered as examples.

Full text: PDF file (370 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2000, 228, 158–183

Bibliographic databases:

Document Type: Article
UDC: 531.51
Received in September 1999

Citation: M. O. Katanaev, “Global Solutions in Gravity. Lorentzian Signature”, Problems of the modern mathematical physics, Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov, Tr. Mat. Inst. Steklova, 228, Nauka, MAIK Nauka/Inteperiodika, M., 2000, 168–195; Proc. Steklov Inst. Math., 228 (2000), 158–183

Citation in format AMSBIB
\Bibitem{Kat00}
\by M.~O.~Katanaev
\paper Global Solutions in Gravity. Lorentzian Signature
\inbook Problems of the modern mathematical physics
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov
\serial Tr. Mat. Inst. Steklova
\yr 2000
\vol 228
\pages 168--195
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782580}
\zmath{https://zbmath.org/?q=an:0985.83004}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2000
\vol 228
\pages 158--183


Linking options:
  • http://mi.mathnet.ru/eng/tm499
  • http://mi.mathnet.ru/eng/tm/v228/p168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Berkovits N., Gukov S., Vallilo B.C., “Superstrings in 2D backgrounds with R–R flux and new extremal black holes”, Nuclear Physics B, 614:1–2 (2001), 195–232  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Bronnikov K.A., Meierovich B.E., Podolyak E.R., “Global monopole in general relativity”, Journal of Experimental and Theoretical Physics, 95:3 (2002), 392–403  crossref  mathscinet  adsnasa  isi  scopus  scopus
    3. Katanaev M.O., “Effective action for scalar fields in two–dimensional gravity”, Annals of Physics, 296:1 (2002), 1–50  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    4. Bronnikov K.A., Fadeev S.B., Michtchenko A.V., “Scalar fields in multidimensional gravity. No–hair and other no–go theorems”, General Relativity and Gravitation, 35:4 (2003), 505–525  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    5. de Berredo-Peixoto G., Katanaev M.O., “Inside the BTZ black hole”, Physical Review D, 75:2 (2007), 024004  crossref  mathscinet  adsnasa  isi  elib  scopus  scopus
    6. Bronnikov K.A., Elizalde E., Odintsov S.D., Zaslavskii O.B., “Horizons versus singularities in spherically symmetric space–times”, Physical Review D, 78:6 (2008), 064049  crossref  mathscinet  adsnasa  isi  elib  scopus  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:306
    Full text:102
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019